# SDR ASAA2014031207172

- Difficulty date: March 12, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 28,369 hours, 8,745 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SAT COM PROMT MISSING AFTER SWITCHING PWR SOURCE TO GEN'S.  ACFT GROUNDED. ACCOMPLISHED CHECKLIST, RESTORED SAT COM.
